MathSciNet Relay Station
MathSciNet bibliographic data
MR1396779 57M25 (57M50)
Bleiler, Steven A.; Hodgson, Craig D. Spherical space forms and Dehn filling. Topology 35 (1996), no. 3, 809–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement